# SDR SWAA2014080130512

- Difficulty date: July 20, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 28,590 hours, 16,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED BETWEEN BS 1016+9 TO 1016+12, LBL 3.  R & R STRAP IAW SRM.
